Jump to content
You are a guest user Click to join the site
  • Sign Up

Welcome Guest

Welcome to drugbuyersguide, like most online communities you must register to view or post in our community, but don't worry this is a simple free process that requires minimal information for you to signup. Be apart of Drug Buyers Guide Forum by signing in or creating an account.

  • Start new topics and reply to others
  • Subscribe to topics and forums to get email updates
  • Get your own profile page and make new friends
  • Send personal messages to other members.

Status post removal of gastric banding..


Leigh Anne

Recommended Posts

  • Members

  • Group:  Members
  • Topic Count:  0
  • Content Count:  215
  • Reputation:   108
  • Joined:  08/30/2015
  • Status:  Offline
  • Last Seen:  

I had a gastric band for about 7 years, and successfully lost about 150 pounds.  Felt terrific!  Slow and steady weight loss--cured my sleep apnea.  Two months ago, my port started coming through my skin--it got infected & had to be removed.  When I went back to have it replaced, surgeon said he not only could not replace the access port, but he had to remove the entire band due to infection.  Now I cannot get it replaced because I am now "normal" body weight.  Of course, I am gaining weight, and I am freaking out about it.  Asked my family MD for an appetite suppressant, and he flat refused, also because my BMI, while increasing, is still in normal parameters.  Took something many years ago (prescription only) starting with a "Ph..." that really helped me, gave me energy, and squashed my overeating.  Now looking online for it, after two bad batches out of India, I think I will try this Star... site--I believe they have what I need at a good price.  I am new to this forum, and I have already gotten some good feedback and tough love.  Best of luck to you all.  If you are reading this, you must have had some of the same struggles I have had.  If I could get the band replaced, I would do it in a heartbeat, but I know surgery is not for everyone.  Really, it is a last resort.  I have been taking a new over-the-counter med starting with "Ca..." with no real appreciable results.  Any advice always appreciated by this newbie.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...